# SDR CALA2025101309941

- Difficulty date: September 27, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 82,310 hours, 30,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A74016
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AROUND RIVETS LWR AFT CORNER OF LAV SERVICE PANEL.  REMOVED LOCK FASTENERS ON LOWER AFT AND FWD OF LAV SERVICE PANEL IAW SRM 51-40-02.  REMOVED LAV SERVICE PANEL IAW SRM 51-40-02. REMOVED CORROSION ON LOWER AFT CORNER OF LAV SERVICE DOOR CUTOUT ON ACFT SKIN IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-5.  LAV SERVICE PANEL CORRODED, REQUIRES RELACEMENT.  REMAINING THICKNESS PERFORMED BY UT REF. AVO # 719-25-09-26-01 STEP 4D VERIFIED,  PERFORMED BY UT IAW AVO 719-25-09-26-01, STEP 4D.  REMOVED ALL EXISTING FASTENERS IN REPAIR AREA, CLEANED & PREPPED HOLES FOR INSPECTION. PER AVO: 719-25-09-26-01 STEPS A.(2-3). ACCOMPLISH AN HFEC SURFACE INSPECTION OF THE BLENDED AREA IAW NDT MANUAL PART 6, 51-00-00, PROCEDURE 23 TO ENSURE NO CRACKS EXIST IAW AVO 719-25-09-26-01. STEP A(6).   MAJOR REPAIR.
